# SDR CALA2014100101294

- Difficulty date: October 1, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737924ER
- Aircraft serial: 30131
- Aircraft time: 17,368 hours, 5,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3251
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED DENT 4.5 INCHES FWD OF STATION 727K & 2.5 INCHES BELOW STRINGER 19R, FOUND TO BE OUT OF LIMITS A=2.5 INCHES, Y=0.105, A/Y=23.8.  REPAIRED FUSELAGE SKIN IAW SRM 53-00-01 REPAIR 3 & ECRA 5330-04921 INTERIM REPAIR.  ISSUED DIP 53-DIP CONTROL 29803 TO ACCOMPLISH PERMANENT REPAIR ON OR BEFORE 50,000 CYCLE.  PLANNING TO CONTACT ENGINEERING AFTER 43000 BUT BEFORE 44000 CYCLES.
